RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 4, Pages 143–152 (Mi dm828)  

This article is cited in 1 scientific paper (total in 1 paper)

Distinguishability of vertices of automaton labyrinths by finite automata

G. Yu. Kudryavtsev


Abstract: We study the behavior of finite automata in automaton labyrinths. We introduce the concept of distinguishability by an automaton of vertices of labyrinths that is useful in various problems related to the recognition by an automaton of unknown characteristics of labyrinths. We obtain sharp estimates for the least time for an automaton to distinguish two distinguishable vertices of one or two automaton labyrinths.

Full text: PDF file (920 kB)

Bibliographic databases:
UDC: 519.95
Received: 20.11.1990

Citation: G. Yu. Kudryavtsev, “Distinguishability of vertices of automaton labyrinths by finite automata”, Diskr. Mat., 3:4 (1991), 143–152

Citation in format AMSBIB
\Bibitem{Kud91}
\by G.~Yu.~Kudryavtsev
\paper Distinguishability of vertices of automaton labyrinths by finite automata
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 4
\pages 143--152
\mathnet{http://mi.mathnet.ru/dm828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160243}
\zmath{https://zbmath.org/?q=an:0800.68568}


Linking options:
  • http://mi.mathnet.ru/eng/dm828
  • http://mi.mathnet.ru/eng/dm/v3/i4/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Kilibarda, V. B. Kudryavtsev, Š. M. Ušćumlić, “Collectives of automata in labyrinths”, Discrete Math. Appl., 13:5 (2003), 429–466  mathnet  crossref  crossref  mathscinet  zmath
  • Дискретная математика
    Number of views:
    This page:166
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019